ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

September 2018 , Volume 38 , Issue 9

Select all articles

Export/Reference:

Dynamics of induced homeomorphisms of one-dimensional solenoids
Francisco J. López-Hernández
2018, 38(9): 4243-4257 doi: 10.3934/dcds.2018185 +[Abstract](1210) +[HTML](103) +[PDF](347.98KB)
On the arithmetic difference of middle Cantor sets
Mehdi Pourbarat
2018, 38(9): 4259-4278 doi: 10.3934/dcds.2018186 +[Abstract](1053) +[HTML](90) +[PDF](621.38KB)
Zero viscosity-resistivity limit for the 3D incompressible magnetohydrodynamic equations in Gevrey class
Fucai Li and Zhipeng Zhang
2018, 38(9): 4279-4304 doi: 10.3934/dcds.2018187 +[Abstract](843) +[HTML](80) +[PDF](515.88KB)
Topological classification of $Ω$-stable flows on surfaces by means of effectively distinguishable multigraphs
Vladislav Kruglov, Dmitry Malyshev and Olga Pochinka
2018, 38(9): 4305-4327 doi: 10.3934/dcds.2018188 +[Abstract](739) +[HTML](84) +[PDF](863.58KB)
Traveling wave solutions for time periodic reaction-diffusion systems
Wei-Jian Bo, Guo Lin and Shigui Ruan
2018, 38(9): 4329-4351 doi: 10.3934/dcds.2018189 +[Abstract](1170) +[HTML](101) +[PDF](469.17KB)
The Hénon equation with a critical exponent under the Neumann boundary condition
Jaeyoung Byeon and Sangdon Jin
2018, 38(9): 4353-4390 doi: 10.3934/dcds.2018190 +[Abstract](930) +[HTML](101) +[PDF](602.33KB)
Global stability for a class of functional differential equations (Application to Nicholson's blowflies and Mackey-Glass models)
Tarik Mohammed Touaoula
2018, 38(9): 4391-4419 doi: 10.3934/dcds.2018191 +[Abstract](1329) +[HTML](73) +[PDF](571.67KB)
The maximal entropy measure of Fatou boundaries
Jane Hawkins and Michael Taylor
2018, 38(9): 4421-4431 doi: 10.3934/dcds.2018192 +[Abstract](657) +[HTML](68) +[PDF](335.96KB)
Rescaled expansivity and separating flows
Alfonso Artigue
2018, 38(9): 4433-4447 doi: 10.3934/dcds.2018193 +[Abstract](510) +[HTML](55) +[PDF](397.14KB)
Hamiltonian structure of peakons as weak solutions for the modified Camassa-Holm equation
Stephen Anco and Daniel Kraus
2018, 38(9): 4449-4465 doi: 10.3934/dcds.2018194 +[Abstract](673) +[HTML](78) +[PDF](464.46KB)
The Katok's entropy formula for amenable group actions
Xiaojun Huang, Jinsong Liu and Changrong Zhu
2018, 38(9): 4467-4482 doi: 10.3934/dcds.2018195 +[Abstract](885) +[HTML](74) +[PDF](389.59KB)
Mixed dynamics of 2-dimensional reversible maps with a symmetric couple of quadratic homoclinic tangencies
Amadeu Delshams, Marina Gonchenko, Sergey V. Gonchenko and J. Tomás Lázaro
2018, 38(9): 4483-4507 doi: 10.3934/dcds.2018196 +[Abstract](726) +[HTML](65) +[PDF](604.48KB)
On the existence of minimizers for the neo-Hookean energy in the axisymmetric setting
Duvan Henao and Rémy Rodiac
2018, 38(9): 4509-4536 doi: 10.3934/dcds.2018197 +[Abstract](567) +[HTML](63) +[PDF](495.33KB)
Separation structure of radial solutions for semilinear elliptic equations with exponential nonlinearity
Soohyun Bae and Yūki Naito
2018, 38(9): 4537-4554 doi: 10.3934/dcds.2018198 +[Abstract](589) +[HTML](64) +[PDF](435.54KB)
Least upper bound of the exact formula for optimal quantization of some uniform Cantor distributions
Mrinal Kanti Roychowdhury
2018, 38(9): 4555-4570 doi: 10.3934/dcds.2018199 +[Abstract](580) +[HTML](76) +[PDF](397.82KB)
Existence of torsion-low maximal isotopies for area preserving surface homeomorphisms
Jingzhi Yan
2018, 38(9): 4571-4602 doi: 10.3934/dcds.2018200 +[Abstract](617) +[HTML](72) +[PDF](745.86KB)
Moving planes for nonlinear fractional Laplacian equation with negative powers
Miaomiao Cai and Li Ma
2018, 38(9): 4603-4615 doi: 10.3934/dcds.2018201 +[Abstract](983) +[HTML](73) +[PDF](393.64KB)
Weak-strong uniqueness for the general Ericksen—Leslie system in three dimensions
Etienne Emmrich and Robert Lasarzik
2018, 38(9): 4617-4635 doi: 10.3934/dcds.2018202 +[Abstract](673) +[HTML](401) +[PDF](430.79KB)
Local well-posedness and blow-up criteria of magneto-viscoelastic flows
Wenjing Zhao
2018, 38(9): 4637-4655 doi: 10.3934/dcds.2018203 +[Abstract](900) +[HTML](78) +[PDF](420.57KB)
Lyapunov stability for regular equations and applications to the Liebau phenomenon
Feng Wang, José Ángel Cid and Mirosława Zima
2018, 38(9): 4657-4674 doi: 10.3934/dcds.2018204 +[Abstract](666) +[HTML](83) +[PDF](473.36KB)
Study of a degenerate reaction-diffusion system arising in particle dynamics with aggregation effects
Laurent Desvillettes, Michèle Grillot, Philippe Grillot and Simona Mancini
2018, 38(9): 4675-4692 doi: 10.3934/dcds.2018205 +[Abstract](560) +[HTML](128) +[PDF](1225.15KB)
Convergence speed of a Ruelle operator associated with a non-uniformly expanding conformal dynamical system and a Dini potential
Yunping Jiang and Yuan-Ling Ye
2018, 38(9): 4693-4713 doi: 10.3934/dcds.2018206 +[Abstract](620) +[HTML](57) +[PDF](421.1KB)
Periodic solutions of second order equations with asymptotical non-resonance
Xuelei Wang, Dingbian Qian and Xiying Sun
2018, 38(9): 4715-4726 doi: 10.3934/dcds.2018207 +[Abstract](631) +[HTML](100) +[PDF](360.31KB)
How chaotic is an almost mean equicontinuous system?
Jie Li
2018, 38(9): 4727-4744 doi: 10.3934/dcds.2018208 +[Abstract](820) +[HTML](71) +[PDF](417.37KB)
Local and global strong solution to the stochastic 3-D incompressible anisotropic Navier-Stokes equations
Lihuai Du and Ting Zhang
2018, 38(9): 4745-4765 doi: 10.3934/dcds.2018209 +[Abstract](874) +[HTML](90) +[PDF](484.66KB)
Random attractor and random exponential attractor for stochastic non-autonomous damped cubic wave equation with linear multiplicative white noise
Zhaojuan Wang and Shengfan Zhou
2018, 38(9): 4767-4817 doi: 10.3934/dcds.2018210 +[Abstract](955) +[HTML](109) +[PDF](731.75KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]